# SDR DALA2022032101830

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 57,886 hours, 40,566 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON CENTER FIXED FLAP VANE LOWER SKIN BTW XV2 283 TO XV2 279 (LH WING). SUMMARY OF NRC 00088: CENTER FIXED FLAP VANE LOWER SKIN BTW XV2 283 TO XV2 279 (LH WING) WAS REMOVED PER B717 AMM: 27-50-02-000- 802. DAMAGE AREA WAS REPAIR PER B717 S.R.M. 51-70-02-0G PAR. 15 A. (1) TO (15) IN REFERENCE TO B717 SRM 57-53-01-2R-1 PAR. 4 D. THE SAME CENTER FIXED FLAP VANE LOWER SKIN BTW XV2 283 TO XV2 279 (LH WING) WAS INSTALLED PER B717 AMM 27-50-02-400-801 STE F( 4) TO G. (LP #2162316)
